Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 407145, 10 pages
http://dx.doi.org/10.1155/2014/407145
Research Article

Turbo Warrants under Hybrid Stochastic and Local Volatility

1Department of Mathematics, Sungkyunkwan University, Suwon-si, Gyeonggi-do 440-746, Republic of Korea
2Department of Mathematical Science, Seoul National University, Seoul 151-747, Republic of Korea
3Department of Mathematics, Yonsei University, Seoul 120-749, Republic of Korea

Received 28 September 2013; Revised 12 December 2013; Accepted 14 December 2013; Published 8 January 2014

Academic Editor: Sergio Polidoro

Copyright © 2014 Min-Ku Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Eriksson, On the pricing equations of some path-dependent options [Ph.D. dissertation], Uppsala University, Uppsala, Sweden, 2006.
  2. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–654, 1973. View at Google Scholar
  3. J. Cox, “Notes on option pricing I: constant elasticity of variance diffusions,” Working Paper, Stanford University, 1975, reprinted in The Journal of Portfolio Management, vol. 22, pp. 15–17, 1996. View at Google Scholar
  4. J. C. Cox and S. A. Ross, “The valuation of options for alternative stochastic processes,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 145–166, 1976. View at Google Scholar · View at Scopus
  5. S. L. Heston, “Closed-form solution for options with stochastic volatility with applications to bond and currency options,” The Review of Financial Studies, vol. 6, pp. 327–343, 1993. View at Google Scholar
  6. J.-P. Fouque, G. Papanicolaou, and K. R. Sircar, “Asymptotics of a two-scale stochastic volatility model,” in Equations Aux Derivees Partielles et Applications, Articles Dedies a Jacques-Louis Lions, pp. 517–525, Gauthier-Villars, Paris, France, 1998. View at Google Scholar · View at MathSciNet
  7. P. Carr, H. Geman, D. B. Madan, and M. Yor, “Stochastic volatility for Lévy processes,” Mathematical Finance, vol. 13, no. 3, pp. 345–382, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. S. Hagan, D. Kumar, A. S. Lesniewski, and D. E. Woodward, Managing Smile Risk, Wilmott Magazine, 2002.
  9. S.-Y. Choi, J.-P. Fouque, and J.-H. Kim, “Option pricing under hybrid stochastic and local volatility,” Quantitative Finance, vol. 13, no. 8, pp. 1157–1165, 2013. View at Google Scholar
  10. B.-H. Bock, S.-Y. Choi, and J.-H. Kim, “The pricing of European options under the constant elasticity of variance with stochastic volatility,” Fluctuation and Noise Letters, vol. 12, no. 1, Article ID 135004, 13 pages, 2013. View at Publisher · View at Google Scholar
  11. M.-K. Lee, J. -H. Kim, and K. -H. Jang, “Pricing arithmetic Asian options under hybrid stochastic and local volatility,” Journal of Applied Mathematics, Article ID 784386, 2014. View at Publisher · View at Google Scholar
  12. H. Y. Wong and C. M. Chan, “Turbo warrants under stochastic volatility,” Quantitative Finance, vol. 8, no. 7, pp. 739–751, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Domingues, The valuation of turbo warrants under the CEV Model [M.S. thesis], ISCTE Business School, University Institute of Lisbon, Lisbon, Portugal, 2012.
  14. H. Y. Wong and K. Y. Lau, “Analytical valuation of turbo warrants under double exponential jump diffusion,” Journal of Derivatives, vol. 15, no. 4, pp. 61–73, 2008. View at Google Scholar · View at Scopus
  15. G. Tataru and F. Travis, Stochastic Local Volatility, Quantitative Development Group, Bloomberg, 2010, version 1.
  16. J.-H. Kim, J. Lee, S.-P. Zhu, and S.-H. Yu, “A multiscale correction to the Black-Scholes formula,” Applied Stochastic Models in Business and Industry. In press.
  17. B. Øksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 6th edition, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Y. Wong and C. M. Chan, “Lookback options and dynamic fund protection under multiscale stochastic volatility,” Insurance, vol. 40, no. 3, pp. 357–385, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J.-P. Fouque, G. Papanicolaou, R. Sircar, and K. Sølna, Multiscale Stochastic Volatility for Equity, Interest Rate, and Credit Derivatives, Cambridge University Press, Cambridge, UK, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. Davydov and V. Linetsky, “Pricing and hedging path-dependent options under the CEV process,” Management Science, vol. 47, no. 7, pp. 949–965, 2001. View at Google Scholar · View at Scopus
  21. S.-H. Park and J.-H. Kim, “Asymptotic option pricing under the CEV diffusion,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 490–501, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J.-P. Fouque, G. Papanicolaou, R. Sircar, and K. Solna, “Singular perturbations in option pricing,” SIAM Journal on Applied Mathematics, vol. 63, no. 5, pp. 1648–1665, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet